RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC4556,
    author = {Manuel Kauers and Christian Krattenthaler and Thomas W. Mueller},
    title = {{A method for determining the mod-$2^k$ behaviour of recursive sequences, with applications to subgroup counting}},
    language = {english},
    abstract = {We present a method to obtain congruences modulo powers of $2$ for sequences given by recurrences of finite depth with polynomial coefficients. We apply this method to Catalan numbers, Fu\ss--Catalan numbers, and to subgroup counting functions associated with Hecke groups and their lifts. This leads to numerous new results, including many extensions of known results to higher powers of $2$. },
    journal = {Electronic Journal of Combinatorics},
    volume = {18},
    number = {2},
    pages = {1--76},
    isbn_issn = {1077-8926},
    year = {2012},
    note = {P37},
    refereed = {yes},
    length = {76}
    }